On Regular Measures and Baire Functions.

Robert E. Zink

Monatshefte für Mathematik (1959)

  • Volume: 63, page 19-23
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Zink, Robert E.. "On Regular Measures and Baire Functions.." Monatshefte für Mathematik 63 (1959): 19-23. <http://eudml.org/doc/177051>.

author = {Zink, Robert E.},
journal = {Monatshefte für Mathematik},
keywords = {differentiation and integration, measure theory},
pages = {19-23},
title = {On Regular Measures and Baire Functions.},
url = {http://eudml.org/doc/177051},
volume = {63},
year = {1959},

AU - Zink, Robert E.
TI - On Regular Measures and Baire Functions.
JO - Monatshefte für Mathematik
PY - 1959
VL - 63
SP - 19
EP - 23
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/177051
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.